# SDR SWAA120042

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 15,605 hours, 9,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING CENTER EMERGENCY EXIT SIGN LOOSE AT ROW 11.  REMOVED AND REPLACED SIGN PER MM.
